Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

CBC shows low monocyte count and high BUN, persisting weakness with vitamin B injection and pills. Could it be other than B12 deficiency?

Hi, blood work normal (CBC) except low monocyte count and BUN a little bit high. Symptoms: Quite severe weakness in the morning, gradually better during the day and the evening. Pale face and some tingling in the forearms but not much lately. No stomach problems, no bowel problems, urine seems ok and stools also normal. I have not seen any blood in it. Doctor gave Xanex and B-vitamin pills two weeks ago and I have been taking now B-vitamin injections (complex) and I bought today also B12 vitamin injections, in case of not good absorption in the stomach (I have been using antacids quite often during recent years). Those seem to help somewhat but still quite weak. What else this could be then simple B12 vitamin deficiency?
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
welcome to HCM,
as your BUN is high, get your serum creatinine done.meanwhile continue vit. B12 injections.nothing to will be fine.
Answered: Wed, 11 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor